THings look MUCH better!
If I just do a little picking in the schedule if I may.
Night: 19:30 - 7:30 (12h)
Nap: 9:15-10:00 (45min)
Breastfeed + real meal: 10:00-11:00 ( I would change this to 11-12 right before the long nap)
Nap 12:00-14:00 (2h)
Breastfeed + real meal 14:00-15:00 (this can preferrably be the breastfeed + snack)
Nap 16:00 - 16:45 (45min)
Breastfeed + snack: 17:00-18:00 (this would be ok 17.30 and have dinner as a family in the future (planning a head) ) Breastfeed + real meal.
Top-up: 19:00-19:30 Perfect, just don forget the laughter before bed about 15-20 min after the top up.
When it comes to the change of schedule, just do it, it is just so off anyway you might as well just do it if you wish. But we normally don't recommend it often, this is an exemption.
Regarding the food, many people have a babysitter you one of those where they half sit half lay down, this works perfect for feedings.
With regards to him turning over, you really need to practice this during the day. You put him on his back on the floor and practice for him turning back to his belly. First just with small assistance in his hand. After a while use a toy to lure him back on his belly. You do this 5 min/10 times/ day.
Also he needs to spend as much of his awake time on his stomach as well.
In the crib when he is sleeping you can take a big towel and roll upp tight, put it around the edge of the mattress under it, so it almost becomes a small dent. This will make it more difficult for him to turn over for now. Please try not to traffic the room any more now that you are so much further into the cure. The jingle needs to get its affect and do its job now.
Regarding the naps, I agree with you, the short once 45 min can be in the pram and the long one 2 hours is much better in the crib. You can also use a travel bed when you are not at home for the long nap. Just remember not to walk with the pram when he is sleeping or going to sleep.
Keep up the good job!